# SDR AALA202510302433

- Difficulty date: October 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 69,728 hours, 29,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT SAYS MAIN CABIN DOOR IS DIFFICULT TO OPEN.  READJUSTED L1 DOOR. PER 52-11-21-400-802.
